Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Trigonometric wavelets for Hermite interpolation


Author: Ewald Quak
Journal: Math. Comp. 65 (1996), 683-722
MSC (1991): Primary 42A15, 41A05, 65D05
MathSciNet review: 1333324
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to investigate a multiresolution analysis of nested subspaces of trigonometric polynomials. The pair of scaling functions which span the sample spaces are fundamental functions for Hermite interpolation on a dyadic partition of nodes on the interval $[0,2\pi )$. Two wavelet functions that generate the corresponding orthogonal complementary subspaces are constructed so as to possess the same fundamental interpolatory properties as the scaling functions. Together with the corresponding dual functions, these interpolatory properties of the scaling functions and wavelets are used to formulate the specific decomposition and reconstruction sequences. Consequently, this trigonometric multiresolution analysis allows a completely explicit algorithmic treatment.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 42A15, 41A05, 65D05

Retrieve articles in all journals with MSC (1991): 42A15, 41A05, 65D05


Additional Information

Ewald Quak
Affiliation: Center for Approximation Theory, Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: quak@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-96-00719-3
PII: S 0025-5718(96)00719-3
Keywords: Trigonometric wavelets, Hermite interpolation, decomposition and reconstruction sequences and algorithms
Received by editor(s): May 4, 1994
Received by editor(s) in revised form: October 23, 1994
Article copyright: © Copyright 1996 American Mathematical Society